# SDR AALA201810298001

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 10,389 hours, 4,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS FOUND BROKEN.  REPLACED THE FLASHLIGHT IAW AMM 25-65-00.
